MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP ); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP ); EXPANDER, SURGICAL, SKIN GRAFT
Model Number N/A
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown time the 1:5 roller is not working.There is no patient harm.No delay was reported.Due diligence is complete as there is no additional information available.Upon investigation, the cutter failed the cut test.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign country - united kingdom.Review of the most recent repair record determined that the cutter failed the cut test.Cutter was not repaired.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP )
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20842889
Report Number0001526350-2024-01521
Device Sequence Number14435159
Product Code FZW
UDI-Device Identifier00889024375444
UDI-Public(01)00889024375444(11)221122(10)65742882
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00770301500
Device Lot Number65742882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
00770302000 CUTTER 2:1 RATIO SN (B)(6); 00770303000 CUTTER 3:1 RATIO SN (B)(6); 00770304000 CUTTER 4:1 RATIO SN (B)(6)
Patient SexPrefer Not To Disclose